# SDR AGQA065564

- Difficulty date: January 7, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8530F
- Make and model: Bell 212
- Aircraft serial: 30920
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Warining Box
- Part number: 2090755265
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WARNING BOX IS INOPERATIVE.  NR 2 ENGINE LIGHT STAYS ON.
